# SDR CA020314002

- Difficulty date: March 12, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,341 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: AN427
- Condition: Corroded
- Location: Mlg Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS DELIVERED WITH S/B 32-006 COMPLIED WITH THEREBY NOT REQUIRING INSPECTION EVERY 100HRS OF THE MLG TRAILING LINK BOLTS THE SUBJECT AIRCRAFT HAD THE TRAILING LINK SAFETY BOLTS REMOVED FOR OTHER ACESS AND THEY WERE FOUND TO BE BADLY CORRODED AND GOUGED AND WORN.
